Volume 7, Issue 4
Optimal Bicubic Finite Volume Methods on Quadrilateral Meshes

Yanli Chen & Yonghai Li

Adv. Appl. Math. Mech., 7 (2015), pp. 454-471.

Published online: 2018-05

Preview Purchase PDF 1 868
Export citation
  • Abstract

In this paper, an optimal bicubic finite volume method is established and analyzed for elliptic equations on quadrilateral meshes. Base on the so-called elementwise stiffness matrix analysis technique, we proceed the stability analysis. It is proved that the new scheme has optimal O(h 3 ) convergence rate in H1 norm. Additionally, we apply this analysis technique to bilinear finite volume method. Finally, numerical examples are provided to confirm the theoretical analysis of bicubic finite volume method.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard